Severini, S (2003) On the digraph of a unitary matrix. SIAM J MATRIX ANAL A , 25 (1) 295 - 300. 10.1137/S0895479802410293.
Full text not available from this repository.
Given a matrix M of size n, the digraph D on n vertices is said to be the digraph of M, when M-ij not equal 0 if and only if (v(i), v(j)) is an arc of D. We give a necessary condition, called strong quadrangularity, for a digraph to be the digraph of a unitary matrix. With the use of such a condition, we show that a line digraph (L) over right arrowD is the pattern of a unitary matrix if and only if D is Eulerian. It follows that, if D is strongly connected and (L) over right arrowD is the digraph of a unitary matrix, then (L) over right arrowD is Hamiltonian. We observe that strong quadrangularity is sufficient to show that disconnected strongly regular graphs are the digraphs of unitary matrices and that n-paths, n-paths with loops at each vertex, n-cycles, directed trees, and trees are not.
|Title:||On the digraph of a unitary matrix|
|Keywords:||digraphs, unitary matrices, quantum random walks, GRAPHS|
|UCL classification:||UCL > School of BEAMS > Faculty of Engineering Science > Computer Science|
Archive Staff Only: edit this record